Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 83, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 19, 2005, 8:35 PM CDT for Breckinridge County, Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2005, 8:35 PM CDT (01:35 UTC)
- Expired
- May 19, 2005, 9:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Breckinridge County, KY
The radar
The Louisville radar (KLVX), 57 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:50 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 200136
SVRLMK
KYC027-200215-
/O.NEW.KLMK.SV.W.0083.050520T0135Z-050520T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 PM EDT THU MAY 19 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY
* UNTIL 1015 PM EDT(915 PM CDT)
* AT 934 PM EDT(834 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF
HARDINSBURG...OR ABOUT 42 MILES SOUTHWEST OF LOUISVILLE...AND
MOVING SOUTH AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HARDINSBURG BY 950 PM EDT(850 PM CDT)
THE MAIN THREAT WITH THIS STORM IS DAMAGING WINDS. THE EASTERN PART
OF BRECKENRIDGE HAS THE HIGHEST RISK OF SEEING THE DAMAGING WINDS.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3761 8664 3783 8667 3787 8660 3792 8659
3793 8650 3804 8651 3780 8617 3761 8628
3757 8636 3758 8646 3763 8653 3759 8654
3760 8657 3757 8661
$$
JARVIS2 follow-up statements
000
WWUS53 KLMK 200159
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT THU MAY 19 2005
KYC027-200215-
/O.CON.KLMK.SV.W.0083.000000T0000Z-050520T0215Z/
BRECKINRIDGE KY-
959 PM EDT THU MAY 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 PM EDT(915 PM
CDT) FOR BRECKINRIDGE COUNTY...
AT 956 PM EDT(856 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARDINSBURG...OR ABOUT 51 MILES SOUTHWEST OF LOUISVILLE...MOVING
SOUTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MCQUADY BY 1005 PM EDT(905 PM CDT)
ROFF AND GLEN DEAN BY 1010 PM EDT(910 PM CDT)
MCDANIELS AND MADRID BY 1015 PM EDT(915 PM CDT)
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM EDT
FRIDAY MORNING(200 AM CDT FRIDAY MORNING) FOR SOUTH CENTRAL INDIANA
AND WESTERN KENTUCKY.
LAT...LON 3761 8664 3783 8667 3787 8660 3792 8659
3793 8650 3804 8651 3780 8617 3761 8628
3757 8636 3758 8646 3763 8653 3759 8654
3760 8657 3757 8661
$$
SCHOTT000
WWUS53 KLMK 200211
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT THU MAY 19 2005
KYC027-200221-
/O.EXP.KLMK.SV.W.0083.000000T0000Z-050520T0215Z/
BRECKINRIDGE KY-
1011 PM EDT THU MAY 19 2005
...THE SEVERE THUNDERSTORM WARNING FOR BRECKINRIDGE COUNTY EXPIRES AT
1015 PM EDT(915 PM CDT)...
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM EDT
FRIDAY MORNING(200 AM CDT FRIDAY MORNING) FOR SOUTH CENTRAL INDIANA
AND WESTERN KENTUCKY.
LAT...LON 3761 8664 3783 8667 3787 8660 3792 8659
3793 8650 3804 8651 3780 8617 3761 8628
3757 8636 3758 8646 3763 8653 3759 8654
3760 8657 3757 8661
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:42 PM CDT, 53 minutes earlier.
Area forecast discussion, May 19, 7:42 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 842 PM EDT THU MAY 19 2005 .UPDATE... LARGE AREAS OF THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO REPEAT OVER THE SAME PLACES WITH ADDITIONAL DEVELOPMENT UPSTREAM OVER ILLINOIS AND INDIANA. WATER PROBLEMS HAVE ALREADY BEGUN AND WILL CONTINUE OVERNIGHT. THUS HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE AREA FOR OVERNIGHT. UPDATE... UPDATED GRIDS AND ZONES TO REFLECT NEW SEVERE THUNDERSTORM WATCH FOR EASTERN SECTIONS OF THE CWFA. SCATTERED STRONG STORMS ARE EXPECTED TO CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS AS THEY TREK EASTWARD ACROSS THE AREA. SHORT TERM(TONIGHT THROUGH SUNDAY AFTERNOON): MOST IMPORTANT PROBLEM IS DEALING WITH THE SEVERE WEATHER THREAT ACROSS THE FA THIS EVENING INTO TONIGHT. PRIMARY SEVERE WEATHER THREAT LOOKS TO BE DAMAGING AND HAIL. EXPECT A RATHER EXTENDED PERIOD OF SHOWER AND THUNDERSTORM ACTIVITY TONIGHT. THE BEST SYNOPTIC SCALE FORCING WITH COOLER TEMPERATURES ALOFT AND STEEPER LAPSE RATES WILL NOT MOVE INTO THE REGION UNTIL THE EVENING AND OVERNIGHT HOURS. ONCE THIS ACTIVITY CLEARS THE FA DURING FRIDAY...DRY AND PLEASANT WEATHER FOR THE REMAINDER OF THE SHORT TERM. ONLY MODEST CHANGES TO CURRENT FORECAST TRENDS WERE NEEDED FOR THE SHORT TERM. LONG TERM (SUNDAY NIGHT THROUGH WEDNESDAY)... MODELS HAVE BEEN COMING INTO BETTER AGREEMENT WITH FORMATION OF REX BLOCK ACROSS NEW ENGLAND FOR THE EARLY PART OF NEXT WEEK. UPPER HIGH IS EXPECT TO PERSIST NEAR THE LABRADOR STRAIT...WHILE A CLOSED LOW IS EXPECTED FARTHER SOUTH ACROSS NEW ENGLAND. WITH THIS STAGNANT PATTERN...AND WITH A RIDGE ACROSS THE DESERT SOUTHWEST. NORTHWEST FLOW WILL BECOME ESTABLISHED ACROSS THE LOWER OHIO VALLEY. A COLD FRONT EXPECTED LATE SUNDAY INTO MONDAY WILL BRING A REINFORCING SHOT OF COOL AIR...WHICH WILL DROP MONDAYS TEMPERATURES CONSIDERABLY FROM THOSE OF SUNDAY. GFS IS THE STRONGEST AND FARTHEST WEST WITH THE POSITION OF THE CLOSED LOW MONDAY AND TUESDAY...RETROGRADING THE CENTER OF THE LOW WESTWARD OVER NEW YORK. IF THIS VERIFIES...BOTH MONDAY AND TUESDAY WILL TREND COOLER WITH QUITE A BIT OF CLOUDS. FOR NOW...FEEL THAT ECMWF MODEL HAS BETTER...FARTHER EAST...HANDLE ON ULTIMATE POSITION OF CLOSED LOW. FOLLOWING ECMWF CHOICE...WILL GO WITH PARTLY CLOUDY AND SEASONAL TEMPERATURES MONDAY AND TUESDAY. MORE ZONAL FLOW WILL RE-ESTABLISH ITSELF ACROSS LOWER OHIO VALLEY WEDNESDAY AND THURSDAY...WITH SLIGHTLY WARMER TEMPERATURES ACROSS THE REGION. WILL CONTINUE A CHANCE OF CONVECTION WEDNESDAY NIGHT AND THURSDAY AS A DISTURBANCE MOVES EAST OF THE LOWER MISSOURI VALLEY. && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT/900 PM CDT/EST. FLASH FLOOD WATCH OVERNIGHT. .KY...SEVERE THUNDERSTORM WATCH UNTIL 1000 PM EDT/900 PM CDT/EST ALONG AND WEST OF A LINE FROM HENRY COUNTY...TO LARUE COUNTY...TO SIMPSON COUNTY. SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT/1100 PM CDT ALONG AND EAST OF A LINE FROM FRANKLIN COUNTY...TO MARION COUNTY...TO ALLEN COUNTY. FLASH FLOOD WATCH OVERNIGHT ALL AREAS. && 13/AB/JSD
Hazardous weather outlook, May 19, 10:30 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT THU MAY 19 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-200830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY... TOMPKINSVILLE...VERSAILLES...WINCHESTER 1130 AM EDT (1030 AM CDT) THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER THIS AFTERNOON. THE STORM PREDICTION CENTER HAS CONTINUED A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND OVERNIGHT. DEEP SOUTHWESTERLY FLOW AT MID LEVELS WILL BE FAVORABLE FOR ISOLATED OCCURRENCES OF DAMAGING WINDS AND SOME SEVERE HAIL. OVERNIGHT TONIGHT...AN UPPER LEVEL LOW...WITH COOL MID LEVEL TEMPERATURES...WILL MOVE SOUTHEASTWARD ACROSS THE OHIO RIVER. ANOTHER ROUND OF CONVECTION IS EXPECTED TONIGHT WITH MARGINALLY SEVERE HAIL AND FREQUENT LIGHTNING POSSIBLE. THERE COULD WELL BE A BREAK IN THUNDERSTORM ACTIVITY THIS EVENING BETWEEN CONVECTION THIS AFTERNOON AND LATER TNGT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY NIGHT AND MONDAY AS WELL AS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. JSD
In the hours before
Local storm report, May 19, 7:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
854 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL LEAVENWORTH 38.20N 86.35W
05/19/2005 0.25 INCH CRAWFORD IN TRAINED SPOTTER
&&
MRCSpecial weather statement, May 19, 8:05 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 905 PM EDT THU MAY 19 2005 INZ084-089>091-KYZ023>030-034-038>041-045>049-053>057-061-062-067- 070>072-200303- ANDERSON-BOYLE-BRECKINRIDGE-BULLITT-BUTLER-CLARK-CRAWFORD-EDMONSON- FAYETTE-FLOYD-GARRARD-GRAYSON-HANCOCK-HARDIN-HARRISON-JEFFERSON- JESSAMINE-LARUE-LINCOLN-LOGAN-MADISON-MARION-MEADE-MERCER-NELSON- OHIO-PERRY-SHELBY-SIMPSON-SPENCER-WARREN-WASHINGTON-WOODFORD- INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN... WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE... RICHMOND...HARRODSBURG...HARDINSBURG...FRANKLIN...ELIZABETHTOWN... DANVILLE...BARDSTOWN...NEW ALBANY AND CORYDON 905 PM EDT THU MAY 19 2005 ...DEADLY LIGHTNING BECOMING VERY WIDESPREAD THIS EVENING... THUNDERSTORMS MOVING FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA ARE PRODUCING UNUSUALLY COPIOUS AMOUNTS OF DEADLY LIGHTNING THIS EVENING. LIGHTNING KILLS OVER A HUNDRED PEOPLE IN A TYPICAL YEAR AND CAUSES HUNDREDS OF MILLIONS OF DOLLARS OF DAMAGE. REPORTS OF HOUSE FIRES HAVE BEEN RECEIVED BY THE NATIONAL WEATEHR SERVICE THIS EVENING. LIGHTNING IS EXTREMELY DANGEROUS DO NOT VENTURE OUTSIDE ON FOOT. LIMIT USE OF ELECTRONIC APPLIANCES...LAND LINE PHONES...AND SHOWERS. STAY TUNED TO NOAA ALL HAZARDS RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 13
Local storm report, May 19, 8:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 4 NW OLMSTEAD 36.79N 87.07W
05/19/2005 1.75 INCH TODD KY TRAINED SPOTTER
GOLFBALL SIZE HAIL ALONG HIGHWAY 68.
&&
MRCLocal storm report, May 19, 8:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT THU MAY 19 2005...COR COUNTY
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 4 NW OLMSTEAD 36.79N 87.07W
05/19/2005 1.75 INCH LOGAN KY TRAINED SPOTTER
GOLFBALL SIZE HAIL ALONG HIGHWAY 68.
&&
MRCLocal storm report, May 19, 8:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM FLASH FLOOD NEW ALBANY 38.30N 85.83W
05/19/2005 FLOYD IN TRAINED SPOTTER
THREE TO FOUR FEET OF WATER WAS REPORTED ON EBERSOL
STREET IN NEW ALBANY.
&&
MRCLocal storm report, May 19, 8:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 PM EDT THU MAY 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM FLASH FLOOD CLARKSVILLE 38.32N 85.77W
05/19/2005 CLARK IN TRAINED SPOTTER
NUMEROUS ROADS CLOSED DUE TO HEAVY RAIN IN CLARKSVILLE
AND JEFFERSONVILLE.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:12 PM CDT | Flash Flood Warning | LMK | Franklin | 93 min |
| May 19, 7:15 PM CDT | Severe Thunderstorm Warning | LMK | Nicholas | 30 min |
| May 19, 7:31 PM CDT | Flash Flood Warning | LMK | Anderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 10 more | 119 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | LMK | Fayette | 25 min |
| May 19, 7:50 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark | 40 min |
| May 19, 7:57 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 63 min |
| May 19, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 44 min |
| May 19, 8:18 PM CDT | Tornado Warning | LMK | Logan | 49 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | LMK | Boyle, Garrard, Larue, Lincoln, Madison, Marion and 3 more | 3 hr |
| May 19, 8:56 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 49 min |
| May 19, 8:59 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 47 min |
| May 19, 9:04 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 64 min |
| May 19, 9:15 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 46 min |
| May 19, 9:27 PM CDT | Flash Flood Warning | LMK | Anderson, Bullitt, Clark, Fayette, Franklin, Jefferson and 4 more | 2 hr |
| May 19, 9:34 PM CDT | Flash Flood Warning | LMK | Henry, Oldham, Trimble | 116 min |
| May 19, 11:40 PM CDT | Flash Flood Warning | LMK | Grayson, Hart | 2 hr |
| May 20, 12:21 AM CDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe | 84 min |
| May 20, 1:29 AM CDT | Flash Flood Warning | LMK | Warren | 2 hr |
| May 20, 1:46 AM CDT | Flash Flood Warning | LMK | Barren, Edmonson, Grayson, Hart | 3 hr |
| May 20, 3:30 AM CDT | Flash Flood Warning | LMK | Warren | 3 hr |
| May 20, 4:45 AM CDT | Flash Flood Warning | LMK | Barren, Edmonson, Grayson, Hart | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.